# SDR ASAA2014031607210

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,862 hours, 8,792 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11664
- Condition: Failed
- Location: A/C Bay
- Part time: 16,245 hours, 4,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHED ON RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ ZONE TEMP CONTROLLER BITE TEST.  FLIGHT DECK TRIM VALVE LIGHT ILLUMINATED ON RT PACK / ZONE TEMP CONTROLLER.  REPLACED CONTROL COMPT TRIM AIR MODULATING VALVE.  OPS NORMAL, NO LEAKS NOTED.
